# SDR VTZA98319

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Loose
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 6339 - IAD-EWR - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT ENGINE TORQUE 60 PERCENT AND LEFT ENGINE TORQUE 110 PERCENT.  AIRCRAFT LANDED AND RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESEATED BOTH TORQUE SIGNAL CONDITIONER CANNON PLUGS AND ADJUSTED X-SCREW AND ADJUSTED FLIGHT IDLE FUEL FLOW, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
